# SDR DL757020604

- Difficulty date: May 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 44,745 hours, 22,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C2 DOOR OPENING LOWER SILL WAS FOUND CORRODED AND REQUIRED REPLACEMENT.  THE LOWER SECTION OF CHORD AND WEB WERE REMOVED.  A NEW SILL CHORD WAS INSTALLED AND THE FRAME CHORD AND WEB SPLICED WITH ALUMINUM REPAIR ANGLES AND DOUBLERS PER ER/A 383023-14, REV A.
